# SDR SWAA2022031031509

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB UPPER SLIDING SEAL IS SPLIT / CRACKED / REMOVED AND REPLACED R/H HORIZONTAL STAB UPPER SLIDING SEAL IAW AMM 53-31-31-000-802 / AMM 53-31-400-802 STEP 3E (27) AND 3F(1)-3F(3) A-TAG: A867 798
